# SDR QXEA2025081800294

- Difficulty date: August 13, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N627QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000679
- Aircraft time: 21,274 hours, 14,308 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Unknown
- Condition: Unknown
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 2481. DURING PRE-FLIGHT INSPECTION, FOUND LIQUID IN THE BOTTOM AREA OF BOTH WHEEL WELLS.  IT SMELLED LIKE OIL AND/OR GAS.  ONE DRIP HAD ACCUMULATED IMMEDIATELY FOLLOWING THE FUELER HOOKING UP & BEGINNING FUELING. REMOVED FROM SERVICE. FOUND EVIDENCE OF FLUID IN CHANNEL BETWEEN WHEEL WELLS & ON BELLY BETWEEN PANEL 195AL & DRAIN NEXT TO ANTI-COLLISION LIGHT.  FLUID HAD SLIGHT FUEL ODOR & APPEARED TO BE MIXED WITH WATER, AS FLUID IN WHEEL WELL CHANNEL WAS FLOATING ON WATER.  REMOVED BELLY PANELS 195AL, 192AL, 192CR & GVI'D ENTIRE AREA UNDERNEATH PANELS.   GVI'D ENTIRE WHEEL WELL AREAS & WING ROOT.  NO ACTIVE LEAKING OR DRIPS NOTED.  CLEANED ALL RESIDUAL FLUID & PERFORMED FUEL TRANSFER IN BOTH DIRECTIONS, NO LEAKING NOTED DURING TRANSFER.  CROSSFEED VALVE SOV OPS NORMALLY DURING TRANSFER, IAW AMM 28-21-15-710-801A.  FUELER PRESSURE REFUELED WHILE LOOKING AROUND FOR LEAKS, NO LEAKING NOTED  DURING REFUEL.   NO NEW FLUID APPEARED WHERE FLUID WAS ORGINALLY FOUND.  PANELS 195AL, 192AL, 192CR HAVE BEEN INSTALLED.RETURNED TO SERVICE.
